# SDR ABXA9900022

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Iced Up
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LANDING GEAR HANDLE WAS 'FROZEN' IN THE UP POSITION.  ACCOMPLISHED DC9 ABNORMAL PROCEDURES.  EMERGENCY GEAR EXTENSION, RESULTED IN UNEVENTFUL LANDING.  REMOVED ICE FROM LANDING GEAR CONTROL VALVE CABLES, RESET EMERGENCY EXTENSION CONTROLS.  CYCLED LANDING GEAR CONTROL VALVE, OPS CHECKED GOOD.
